MathSciNet Relay Station
MathSciNet bibliographic data
MR1291779 47B20 (47A60)
Ko, Eungil Algebraic and triangular $n$-hyponormal operators. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3473–3481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement